# SDR UALA2013031501584

- Difficulty date: March 14, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 70,690 hours, 10,035 cycles
- Engine: Pwa PW40903
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141W74001
- Part serial: 175
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 RIGHT AND LEFT WINDSHIELDS NEED REPLACEMENT.  WINDOW LEFT NR 1 DELAMINATING ACROSS TOP.  COMPLETED INSTALLATION OF NR 1 RIGHT AND LEFT WINDSHIELDS, IAW MM 56-11-01.
